# SDR SPAA0100043

- Difficulty date: June 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,150 hours, 29,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Bent
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM RNO, AFT CARGO DOOR WARNING LIGHT ILLUMINATED. RETURNED TO RNO. INVESTIGATION REVEALED AFT CARGO DOOR TO BE CLOSED AND SECURED. PLACE ITEM ON MEL 52-3, DEPARTED RNO TO BOI. AFTER ARRIVAL IN BOI, ADJUSTED AFT CARGO DOOR WARNING SWITCH. CLEARED MEL, PLACARDS REMOVED.
